# SDR GAIA00793

- Difficulty date: December 22, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1006672
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE ONLY, MHR, EMERGENCY EXIT LIGHT IN COCKPIT DOES NOT ILLUMINATE.REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT. SYSTEM OPERATIONALLY CKS GOOD. AIRCRAFT RETURNED TO SERVICE.
